# SDR UIEA2020091872013

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,570 hours, 21,653 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 43410312001
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AOA OVERHEAD DISCRETE LIGHT INOP.  ANGLE OF ATTACK SENSOR HEATER SYSTEMS, NOTIFY DISPATCH.  TRANSFERRED TO MDDR 134506, IAW MEL 30-32-01 CAT C.  REMOVED AND REPLACED LIGHT MODULE, IAW AMM 33-16-02, TEST DISPATCH NOTIFIED.  REMOVED AND REPLACED DISCRETE WARNING DISPLAY MODULE, PER AMM 33-16-02.  OPS CHECK GOOD.  THIS CLEARS DMI 134506.  MCC NOTIFIED.  PLACARDS REMOVED.
